# SDR ASOA2015081313640

- Difficulty date: August 13, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK CUTOUT FOR FUEL PANEL 510AB HAS FRETTING DAMAGE AROUND ENTIRE CIRCUMFERENCE.  BLENDED IAW REO:601R-57-21-030.  FOUND TO BE OUT OF LIMITS.  REO:601R-57-21-2349 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO:601R-57-21-030,  REV L.
